Monatshefte für Mathematik

, Volume 137, Issue 2, pp 87–98 | Cite as

Real Hypersurfaces with Isometric Reeb Flow in Complex Two-Plane Grassmannians

  • Jürgen Berndt
  • Young Jin Suh


 We classify all real hypersurfaces with isometric Reeb flow in the complex Grassmann manifold G2 (ℂ m+2 ) of all 2-dimensional linear subspaces in ℂ m+2 , m ≥ 3.

2000 Mathematics Subject Classification: 53B25, 53C15, 53C35 
Key words: Complex Grassmann manifolds, real hypersurfaces, isometric Reeb flow, Killing vector fields, tubes, homogeneous hypersurfaces 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag/Wien 2002

Authors and Affiliations

  • Jürgen Berndt
    • 1
  • Young Jin Suh
    • 2
  1. 1.University of Hull, EnglandGB
  2. 2.Kyungpook National University, Taegu, KoreaKR

Personalised recommendations